[90] Collection(s) PCMath à Dijon - Bib. Math.


Titre Périodique ISSN Etat de Collection Lacunes
Acta Mathematica 0001-5962

Vol. 50 (1927) ->

Acta Mathematica Scientia 0252-9602

Vol. 25 n° 2 (2005) - Vol. 28 n° 3 (2008)
Vol. 1 n° 1 (1981) - Vol. 18 n° 3 (1998)

Vol. 2 n° 4 (1982) - Vol. 3 n° 3 (1983)
Vol. 12 n° 1 (1992)
Vol. 14 n° 3 (1994)
Vol. 17 n° 3 (1997) - Vol. 17 n° 4 (1997)
Vol. 18 n° 2 (1998)

Advances in mathematics (New York. 1965) 0001-8708

Vol. 35 n° 1 (1980) - Vol. 166 n° 1 (2002)

Vol. 42 n° 1 (1981)
Vol. 38 n° 1 (1980)
Vol. 42 n° 3 (1981)
Vol. 58 n° 1 (1985)
Vol. 88 n° 1 (1991)
Vol. 116 n° 2 (1995)

Algebraic and geometric topology (Print) 1472-2747

Vol. 1 n° 1 (2001) - Vol. 13 n° 6 (2013)

Vol. 2 n° 1 (2002) - Vol. 3 n° 2 (2003)
Vol. 8 n° 1 (2008) - Vol. 8 n° 4 (2008)

American journal of mathematics (Print) 0002-9327

Vol. 100 n° 1 (1978) - Vol. 135 n° 6 (2013)

Annales de l Institut Henri Poincaré. Analyse non linéaire 0294-1449

Vol. 12 n° 2 (1995) - Vol. 16 n° 6 (1999)

Vol. 12 n° 4 (1995)

Annales de l'Institut Fourier 0373-0956

Vol. 44 n° 2 (1994) ->
Vol. 43 n° 5 (1993) ->
Vol. 42 n° 1 - 2 (1992) ->
Vol. 33 n° 1 (1983) ->
Vol. 28 n° 4 (1978) ->
Vol. 1 (1949) - Vol. 24 n° 4 (1974)
Vol. 45 n° 4 (2004) ->

Vol. 14 n° 1 (1964) - Vol. 14 n° 2 (1964)
Vol. 20 n° 1 (1970)
Vol. 12 (1962)

Annales de l'Université de Grenoble. Section sciences mathématiques et physiques 0765-8834

Vol. 21 (1945) - Vol. 23 (1948)

Annales de la Faculté des sciences de Toulouse 0240-2963

Vol. 1 n° 1 (1992) - Vol. 7 n° 2 (1998)
Vol. 1 n° 1 (1979) - Vol. 12 n° 3 (1991)

Vol. 5 n° 4 (1996)

Annales mathématiques Blaise Pascal 1259-1734

Vol. 3 n° 2 (1996) - Vol. 8 n° 1 (2001)

Vol. 4 n° 1 (1997) - Vol. 4 n° 2 (1997)

Annali della Scuola normale superiore di Pisa. Classe di scienze (Testo stampato) 0391-173X

Vol. 6 n° 1 (1979) - Vol. 30 n° 4 (2001)
Vol. 1 n° 1 (2002) ->

Annals of mathematics 0003-486X

Vol. 55 n° 1 (1952) ->

Vol. 165 n° 1 (2007)
Vol. 91 n° 1 (1970)
Vol. 166 n° 1 (2007)

Applied mathematics & optimization 0095-4616

Vol. 12 n° 3 (1984) - Vol. 66 n° 3 (2012)

Vol. 13 n° 1 (1985) - Vol. 13 n° 3 (1985)
Vol. 53 n° 2 (2006) - Vol. 53 n° 3 (2006)

Astérisque 0303-1179

Vol. 1 (1973) ->

Boletim da Sociedade Brasileira de Matemática (Impresso) 0100-3569

Vol 1 n°1, 1970 - vol 4 n°1, 1973 ; vol 5 n°1, 1974 - vol 9 n°2, 1978 ; vol 11 n°1, 1980 - vol 19 n°1, 1988 ; vol 20 n°1, 1989 - vol 30 n°3, 1999


Bollettino della Unione matematica italiana. B 0392-4041

1948 - 1967 (serie III) ; 1968 serie IV - serie VIII vol 8, 2005


Bulletin de la Société mathématique de France 0037-9484

Vol. 1 (1872 - 1873) - Vol. 142 n° 4 (2014)

Vol. 51 n° 1 - 2 (1923)
Vol. 63 n° 1 - 2 (1935)
Vol. 84 n° 2 (1956)
Vol. 85 n° 1 (1957)
Vol. 129 n° 2 (2001)

Bulletin de la Société mathématique de France. Mémoire 0583-8665

Vol. 1 (1964) - Vol. 63 (1979)

Vol. 30 (1972)

Bulletin des sciences mathématiques (Paris. 1885) 0007-4497

Vol. 53 n° 1 (1929) - Vol. 62 n° 12 (1938)
Vol. 14 n° 12 (1890) ->
Vol. 108 n° 2 (1984) ->
Vol. 110 n° 1 (1986) - Vol. 135 n° 8 (2011)

Vol. 56 (1932)
Vol. 59 n° 1 (1935) - Vol. 59 n° 2 (1935)
Vol. 62 n° 1 (1938)

Bulletin mathématique des facultés des sciences et des grandes écoles. Publications de la Faculté des sciences de Marseille -

Vol. 1 n° 1 (1934) ->
Vol. 2 n° 3 (1935) - Vol. 5 n° 5 (1939)
Vol. 1 n° 9 (1934) - Vol. 1 n° 10 (1934)

Vol. 4 n° 5 (1938)
Vol. 3 n° 3 (1936)
Vol. 2 n° 5 (1935)
Vol. 5 n° 3 (1939)
Vol. 4 n° 7 (1938) - Vol. 4 n° 8 (1938)

Bulletin, new series, of the American Mathematical Society 0273-0979

Vol. 30 n° 1 (1994) - Vol. 41 n° 1 (2004)

Vol. 35 n° 1 (1988)

Cahiers de topologie et géométrie différentielle 0008-0004

Vol IX n°1,1967 - Vol X n°1, 1968 ; Vol XI n° 1, 1969 - vol XIII n°4, 1972


Central European journal of operations research 1435-246X

Vol. 12 (1986) - Vol. 55 n° 3 (1991)

Chinese annals of mathematics. Ser. B 0252-9599

Vol 4 n°1, 1983 - vol 10 n°4, 1989 ; vol 11 n°2, 1990 - vol 16 n°3, 1996

Commentarii mathematici Helvetici (Print) 0010-2571

Vol. 34 n° 1 (1960) ->
Vol. 14 n° 1 (1941) ->

Vol. 78 n° 4 (2003)
Vol. 52 n° 4 (1977)

Communications in Mathematical Physics 0010-3616

Vol. 1 n° 1 (1965) - Vol. 257 n° 3 (2005)

Vol. 115 n° 2 (1988) - Vol. 115 n° 3 (1988)
Vol. 253 n° 1 (2005)
Vol. 257 n° 3 (2005)

Communications on pure and applied mathematics (Print) 0010-3640

Vol. 13 n° 1 (1960) - Vol. 61 n° 3 (2008)

Vol. 34 n° 2 (1981)

Comptes rendus des séances de l'Académie des sciences. Série 2, Mécanique, Physique, Chimie, Sciences de la Terre, Sciences de l'univers 0249-6305

(1964) - (1991)

Duke mathematical journal 0012-7094

Vol. 53 n° 1 (1986) ->

Vol. 150 n° 2 (2009)
Vol. 84 n° 2 (1996)

ˆL'‰Enseignement mathématique 0013-8584

Vol. XXI n° 1-2 (1975) ->

Vol. 47 n° 3-4 (2001)
Vol. 44 n° 3-4 (1998)
Vol. 39 n° 3-4 (1993)

Ergodic theory & dynamical systems (Print) 0143-3857

Vol. 1 n° 1 (1981) ->

Vol. 1 n° 3 (1981)
Vol. 2 n° 1 (1982)
Vol. 3 n° 4 (1983)
Vol. 4 n° 2 (1984)

Functional analysis and its applications 0016-2663

Vol. 1 n° 1 (1967) - Vol. 46 n° 2 (2012)

Gazette des mathématiciens (Nice) 0224-8999

(1970) ->

Geometry & topology (Print) 1465-3060

Vol. 8 n° 1 (2005) - Vol. 17 n° 5 (2013)
Vol. 1 (1997) - Vol. 5 n° 2 (2001)

Vol. 9 n° 4 (2005)

Glasnik matematički 0017-095X

Vol. 9 n° 2 (1974) - Vol. 35 n° 1 (2000)
Vol. 36 n° 2 (2001) - Vol. 40 n° 2 (2005)

Groups, geometry, and dynamics (Print) 1661-7207

Vol. 1 n° 1 (2007) ->

Hokkaido mathematical journal 0385-4035

Vol. 1 n° 1 (1972) - Vol. 13 n° 1 (1984)

Infinite dimensional analysis, quantum probability, and related topics 0219-0257

Vol. 3 n° 1 (2000) - Vol. 13 n° 1 (2010)

International abstracts in operations research (Print) 0020-580X

Vol. 32 n° 1 (1986) - Vol. 53 n° 3 (2002)

Inventiones mathematicae 0020-9910

Vol. 67 n° 1 (1982) - Vol. 139 n° 2 (2000)
Vol. 37 n° 2 (1976) - Vol. 66 n° 2 (1982)
Vol. 1 n° 1 (1966) - Vol. 36 (1976)

Journal für die reine und angewandte Mathematik 0075-4102

Vol. 413 (1991) - Vol. 541 (2001)

Journal of Algebra and its Applications 0219-4988

Vol. 6 n° 1 (2007) - Vol. 11 n° 6 (2012)

Vol. 11 n° 2 (2012)

Journal of convex analysis 0944-6532

Vol. 23 n° 1 (2016) ->

Journal of differential equations (Print) 0022-0396

Vol. 39 n° 1 (1981) - Vol. 177 n° 2 (2001)

Journal of differential geometry 0022-040X

Vol. 1 (1967) ->

Journal of Fractal Geometry 2308-1309

Vol. 1 n° 1 (2014) ->

Journal of knot theory and its ramifications 0218-2165

Vol. 12 n° 1 (1993) ->

Vol. 21 n° 8 (2012)

Journal of Lie theory 0949-5932

Vol. 18 n° 1 (2008) ->

Journal of mathematical physics 0022-2488

Vol. 7 n° 1 (1966) - Vol. 47-8 (2006)

Journal of optimization theory and applications 0022-3239

Vol. 30 n° 1 (1980) ->

Vol. 101 n° 1 (1999) - Vol. 101 n° 2 (1999)

Journal of the Faculty of Science, Hokkaido University, Series 4: Geology and Mineralogy 0018-3474

1935 - 1972 (coll. lacunaire)


Journal of the Faculty of Science, University of Tokyo, Section 3: Botany 0368-2196

1916 -1920 lac. ; Vol 17 n°1,1970 - vol 18 n°3, 1972 ; vol 19 n°2, 1972 - vol 20 n°3, 1973 ; vol 24 n°1, 1977 - vol 27 n°3, 1980


Journal of the Korean Mathematical Society 0304-9914

Vol 38 n°6, 2001 - vol 42 n°2, 2005 ; vol 42 n°4, 2005 ->


letters in mathematical physics 0377-9017

Vol. 1 n° 1 (1975) ->

ˆThe ‰mathematical intelligencer 0343-6993

Vol. 11 n° 1 (1978) ->

Vol. 31 n° 3 (2009)
Vol. 28 n° 3 (2006)
Vol. 25 n° 4 (2003)
Vol. 16 n° 4 (1994)
Vol. 14 n° 2 (1992)
Vol. 7 n° 4 (1985)

Mathematical physics, analysis and geometry 1385-0172

Vol. 7 n° 3 (2004) - Vol. 10 n° 3 (2007)

Mathematical programming (Print) 0025-5610

Vol 18 n°1,1980 - vol 86 n°1, 1999 lac (1992, 1994, 1995, 1996, 1998)


Mathematical reviews 0025-5629

(1946) - Vol. 46 n° 7 (1973)

Mathematics of operations research 0364-765X

Vol. 11 n° 1 (1986) - Vol. 24 n° 4 (1999)

MCSS. Mathematics of control, signals and systems 0932-4194

vol 6 n°1,1993 - vol 10 n°4, 1997


Mémoire de la Société mathématique de France 0249-633X

Vol. 1 (198) - Vol. 138 - 139 (2014)

Vol. 95 (2003)

Mémorial des sciences mathématiques 0025-9187

Fasc 1, 1925 - fasc 125, 1954


Moscow mathematical journal (Print) 1609-3321

Vol. 4 n° 1 (2004) - Vol. 13 n° 4 (2014)

NoDEA. Nonlinear differential equations and applications (Printed ed.) 1021-9722

Vol 17 n°1, 1981 - vol 18 n°11 - 1982 ; vol 19 n°1, 1983 - vol 21 n°2, 1985


Nonlinearity (Bristol. Print) 0951-7715

Vol. 7 n° 1 (1994) - Vol. 7 n° 6 (1994)
Vol. 8 n° 2 (1995) - Vol. 20 n° 12 (2007)

Notices of the American Mathematical Society 0002-9920

Vol 41 n°1, 1994 - vol 51 n°4, 2004


Nouvelles annales de mathématiques 1764-7908

1922 - 1925


Operations research 0030-364X

Vol. 34 n° 1 (1986) - Vol. 47 n° 5 (1999)

Proceedings. Section A. Mathematics 0308-2105

Vol 70, 1972 - vol 73A, 1975 ; vol 78, 1/2, 1977 - vol 110, 3/4, 1988 lac (1975,1976,1981)


Publications de l'U.E.R. mathématiques pures et appliquées (Lille) 0765-0957

Vol. 62 (2004) - Vol. 67 (2007)

Vol. 63 (2004)

Publications mathématiques (Bures-sur-Yvette) 0073-8301

Vol. 1 (1959) - Vol. 92 (2000)

Vol. 16 (1963)
Vol. 6 (1960)
Vol. 10 (1961)
Vol. 18 (1963)
Vol. 24 (1964) - Vol. 22 (1964)

RAIRO. Analyse numérique 0399-0516

Vol. 11 n° 1 (1977) - Vol. 35 n° 6 (2001)

RAIRO. Automatique 0399-0524

1981 - 1986


RAIRO. Informatique 0399-0532

vol 15 n°1, 1981 - vol 15 n°4, 1981 ; Vol 15 n°1, 1981 - vol 20 n°1, 1986


;

RAIRO. Informatique théorique 0399-0540

Vol 15 n°1, 1981 - vol 19 n°4, 1985


RAIRO. Recherche opérationnelle 0399-0559

Vol 15 n°1, 1981 - vol 19 n°4, 1985


Reports on mathematical physics 0034-4877

Vol 9 n°1, 1976 - vol 60 n°1, 2007


Reports on progress in physics (Print) 0034-4885

Vol VII, 1940 - vol 41 part 4, 1978


Reviews in mathematical physics 0129-055X

Vol 1, 1988 ->


Revue d'histoire des mathématiques 1262-022X

Vol. 6 n° 2 (2000) - Vol. 20 n° 2 (2014)

SIAM journal on numerical analysis (Print) 0036-1429

(1976) ->

SIAM journal on optimization (Print) 1052-6234

Vol. 3 n° 1 (1993) - Vol. 4 n° 3 (1994)
Vol. 5 n° 1 (1995) - Vol. 8 n° 2 (1998)
Vol. 8 n° 4 (1998) - Vol. 13 n° 1 (2002)
Vol. 13 n° 3 (2002) ->

Soviet mathematics. Doklady 0197-6788

Vol 1 n°1,1960 - vol 2 n°5, 1961 ; vol 3 n°1, 1962 - vol 50 n°3, 1995


Surveys in differential geometry 1052-9233

Vol. 2 (1995) ->

Systems & control letters (Print) 0167-6911

Vol. 54 n° 1 (2005) - Vol. 56 n° 12 (2007)
Vol. 26 n° 1 (1993) - Vol. 45 n° 3 (2002)

Translations - American Mathematical Society 0065-9290

Vol. 1 (1955) - Vol. 93 (1970)

Vol. 88 (1970)
Vol. 84 (1969)
Vol. 72 (1968) - Vol. 80 (1969)
Vol. 69 (1968)
Vol. 67 (1968)
Vol. 58 (1966) - Vol. 59 (1966)
Vol. 50 (1966)
Vol. 56 (1966)

Transportation science 0041-1655

Vol 24 n°1, 1990 - vol 33 n°4, 1999


Yokohama Mathematical Journal 0044-0523

Vol 12 n°1, 1964 - Vol 50 n°2, 2003 collection lacunaire


Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 0044-3719

Band 51 heft 2,1980 - Band 67 heft 4, 1984


Zhōngguó gōngchéng xuékān 0253-3839

Vol 1 n°1, 1978 - vol 9 n°4, 1986 ; vol 10 n°2, 1987 - vol 10 n°6, 1997